Discussions that mention ativan

Back Problems board


How much neurontin were you taking? That would be the determining factor on whether 3 days is enough time to go off of it. I was on a pretty high dosage of neurontin and I was told to cut back one pill per week while I was being put onto a new drug. I know they say neurontin isn't addictive but the way I felt going off of it leads me to believe differently. I felt like I was coming down with a flu because I was weak and tired and in more pain than ever. I couldn't sleep either and it was making me feel really depressed. I don't know if the depression is a side effect from withdrawal or whether it was from lack of sleep and the extra pain I felt!

One more thought here..I'm assuming you're going off the neurontin because it isn't working for you? I honestly believed that it wasn't doing a single thing for me till I started going off of it. Then it was migraines, insomnia, more pain than ever (didn't know that was possible!). If I were you I would call the doctor or even the pharmacist and ask them how to properly stop taking the drug. I wish you best of luck on getting off that crap! I hope the zonegran works for you. I've tried a lot of new drugs since going off neurontin and now I"m on ativan on top of all that because I was going a week at a time without sleep. They've decided now that they want to put me back on a lower dose of neurontin along with tylanol with codeine. I still have the prescription of neurontin I got from the doctor last week. I am definetly in no hurry to start taking it again! lol

Take care,
~Naomi